# SDR DALA2024021201848

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FOUND CABIN RH FRAME END FITTING ABOVE FUEL TANK AT STA 927.5 CRACK. CORRECTIVE ACTION: THE CRACKED END FITTING REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (0189254)
